MathSciNet Relay Station
MathSciNet bibliographic data
MR1664125 46B22 (47A12)
López, Ginés; Martín, Miguel; Payá, Rafael Real Banach spaces with numerical index 1. Bull. London Math. Soc. 31 (1999), no. 2, 207–212.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement